# SDR AALA201909069034

- Difficulty date: September 5, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 17,493 hours, 2,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 114844
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS 3 EXISTING FAULTS ON THE WELS SYSTEM 33-12113, 33-12111, AND 33-11211. REMOVED AND REPLACED THE WIRELESS CONTROL UNIT IAW AMM 33-51-07 AT DOOR 2L. OPS CHECK GOOD. *** SUPPLEMENTAL INFORMATION: AIRCRAFT REGISTRATION WAS UPDATED TO REFLECT THE CORRECT AIRCRAFT. *** (CLOSED)
